Alert archive / Alabama / Freeze Warnings in 2019

Freeze Warning 1, NWS Mobile, AL

March 4, 20195 counties in Mississippi; 11 counties in Alabama

NWS Mobile, AL issued this freeze warning at Mar 4, 2019, 4:19 AM CST for 5 counties in Mississippi; 11 counties in Alabama. It took effect at Mar 5, 2019, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2019, 4:19 AM CST (10:19 UTC)
In effect from
Mar 5, 2019, 12:00 AM CST
Expired
Mar 5, 2019, 9:00 AM CST
In force
9 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

392 
WWUS74 KMOB 041019
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
419 AM CST Mon Mar 4 2019

ALZ051>058-261-MSZ067-075-076-078-079-041800-
/O.NEW.KMOB.FZ.W.0001.190305T0600Z-190305T1500Z/
/O.NEW.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Mobile Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Citronelle, Saraland, Waynesboro, Beaumont, New Augusta, Richton,
Leakesville, McLain, Wiggins, and Lucedale
419 AM CST Mon Mar 4 2019

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
TUESDAY...
...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CST
Tuesday. A Freeze Watch has also been issued. This Freeze Watch
is in effect from Tuesday evening through Wednesday morning. 

* TEMPERATURE...Lows likely to dip to a range of 27 to 32 degrees
  tonight. Late Tuesday night, lows are expected to drop into the
  mid 20s.
 
* IMPACTS...Freezing conditions will be detrimental to tender,
  early springtime garden seedlings if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

ALZ059-060-262>264-FLZ201-203-205-041800-
/O.NEW.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Escambia-Covington-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
419 AM CST Mon Mar 4 2019

...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

The National Weather Service in Mobile has issued a Freeze Watch,
which is in effect from Tuesday evening through Wednesday
morning. 

* TEMPERATURE...Lows are expected drop to 28 to 32 Tuesday night.

* IMPACTS...Freezing conditions will be detrimental to tender,
  early springtime garden seedlings if left unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
4 follow-up statements
049 
WWUS74 KMOB 041759 AAA
NPWMOB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
1159 AM CST Mon Mar 4 2019

ALZ051>058-261-MSZ067-075-076-078-079-050600-
/O.CON.KMOB.FZ.W.0001.190305T0600Z-190305T1500Z/
/O.CON.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Mobile Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Citronelle, Saraland, Waynesboro, Beaumont, New Augusta, Richton,
Leakesville, McLain, Wiggins, and Lucedale
1159 AM CST Mon Mar 4 2019

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...Lows likely to dip to a range of 27 to 32 
  degrees tonight. Late Tuesday night, lows are expected to drop 
  into the mid 20s. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

ALZ059-060-262>264-FLZ201-203-205-050600-
/O.CON.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Escambia-Covington-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Including the cities of Atmore, Brewton, Flomaton, Andalusia, 
Opp, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
1159 AM CST Mon Mar 4 2019

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...Lows are expected drop to 28 to 32 Tuesday night.

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
027 
WWUS74 KMOB 050341
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
941 PM CST Mon Mar 4 2019

ALZ059-262-263-051145-
/O.EXA.KMOB.FZ.W.0001.190305T0600Z-190305T1500Z/
/O.CON.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Escambia-Baldwin Inland-Mobile Central-
Including the cities of Atmore, Brewton, Flomaton, Stockton, 
Mobile, Prichard, and Theodore
941 PM CST Mon Mar 4 2019

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect until 9 AM CST Tuesday. 

* TEMPERATURE...Lows are expected drop to 30 to 32 tonight and 28
  to 32 degrees Tuesday night.

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ051>058-261-MSZ067-075-076-078-079-051145-
/O.CON.KMOB.FZ.W.0001.190305T0600Z-190305T1500Z/
/O.CON.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Mobile Inland-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, 
Citronelle, Saraland, Waynesboro, Beaumont, New Augusta, Richton,
Leakesville, McLain, Wiggins, and Lucedale
941 PM CST Mon Mar 4 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...Lows likely to dip to a range of 27 to 32 degrees
  tonight. Lows are expected to drop into the mid 20s late 
  Tuesday night. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

ALZ060-264-FLZ201-203-205-051145-
/O.CON.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
Covington-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
941 PM CST Mon Mar 4 2019

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURE...Lows are expected drop to 28 to 32 Tuesday night.

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
191 
WWUS74 KMOB 050958
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
358 AM CST Tue Mar 5 2019

ALZ051>059-261>263-MSZ067-075-076-078-079-051800-
/O.UPG.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
/O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/
/O.CON.KMOB.FZ.W.0001.000000T0000Z-190305T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry-
Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, 
Prichard, Theodore, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
358 AM CST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CST
Wednesday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows are likely to drop into the mid 20s late
  tonight and persist a few hours after daybreak Wednesday. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ060-264-FLZ201-203-205-051800-
/O.UPG.KMOB.FZ.A.0001.190306T0400Z-190306T1500Z/
/O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/
Covington-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Century, Molino, Walnut Hill, Jay,
Milton, and Crestview
358 AM CST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CST
Wednesday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Lows are expected drop to 28 to 32 tonight and
  persist a few hours after daybreak Wednesday.

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ265-266-FLZ202-204-206-051800-
/O.NEW.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Beulah, 
Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, 
Bagdad, Gulf Breeze, Navarre, Destin, Eglin AFB, 
Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright
358 AM CST Tue Mar 5 2019

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
WEDNESDAY...

The National Weather Service in Mobile has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CST
Wednesday. 

* TEMPERATURE...Low temperatures 30 to 32 degrees. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
064 
WWUS74 KMOB 051449
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
849 AM CST Tue Mar 5 2019

ALZ051>059-261>263-MSZ067-075-076-078-079-052300-
/O.EXP.KMOB.FZ.W.0001.000000T0000Z-190305T1500Z/
/O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Wayne-Perry-
Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Citronelle, Saraland, Stockton, Mobile, 
Prichard, Theodore, Waynesboro, Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
849 AM CST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING...

* TEMPERATURE...Lows are likely to drop into the mid 20s late 
  tonight and persist a few hours after daybreak Wednesday. 

* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ALZ060-264>266-FLZ201>206-052300-
/O.CON.KMOB.FZ.W.0002.190306T0400Z-190306T1500Z/
Covington-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal-
Including the cities of Andalusia, Opp, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, and Wright
849 AM CST Tue Mar 5 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CST WEDNESDAY...

* TEMPERATURE...Lows are expected drop into mid to upper 20s over
  interior locations and upper 20s to 32 tonight closer to the
  coast and persist a few hours after daybreak Wednesday.
  
* IMPACTS...Freezing conditions will be detrimental to tender, 
  early springtime garden seedlings if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 3, 11:39 PM CST, 4 hours 40 minutes earlier.

Area forecast discussion, Mar 3, 11:39 PM CST, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1139 PM CST Sun Mar 3 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...MVFR ceilings are expected to persist through early
Monday morning before gradual erosion occurs with a return to VFR
conditions by mid to late morning. Northerly winds 10-15 knots
with some gusts to around 20 knots will continue through Monday
afternoon. /21

&&

.PREV DISCUSSION... /issued 654 PM CST Sun Mar 3 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...The squall line has pushed well offshore and the
remaining part of Tornado Watch 7 was allowed to expire at 6 PM.
Radar indicates that most of the rain/thunderstorm activity has
pushed offshore and have updated the forecast to greatly reduce
POPs over inland areas this evening. Temperatures will continue to
drop into the 40s and 50s this evening behind the cold front that
has passed through the forecast area. /21

AVIATION...
00Z issuance...MVFR ceilings are set to prevail across the region
through early Monday morning in the wake of the frontal passage.
Ceilings may rise to VFR Monday morning. Northerly winds of
10-15 knots with occasional gusts of 20-25 knots through Monday
afternoon. /21

PREV DISCUSSION... /issued 324 PM CST Sun Mar 3 2019/

NEAR TERM /Now Through Monday/...Frontal boundary currently lies
generally along the I-65 corridor Southwestward into Mobile
County. A line of thunderstorms exist along and ahead of this
boundary with lingering showers following in its wake. This
boundary and leading thunderstorms are expected to push
southeastward and out of the area by late afternoon and early
evening time frame. Some storms developing along this line of
thunderstorms have and may become severe capable of producing
damaging straight line winds, dime to quarter size hail, and
possible tornadoes. The severe thunderstorm threat will ends
following passage of the cold front. Dryer and much cooler air
advects in to the area, driven southward by a broad area of
surface high pressure in the Northern Plains region. Post frontal
cloudiness will linger through the night but gradually scatter out
tomorrow as deep layer subsidence develops over the area.

Tonight's lows will be much cooler than what we've experience as of
late. Lows are expected to fall into the mid to upper 30s over SE
Mississippi and northern interior counties of SW Alabama. Otherwise,
minimum temperatures will fall into the low to mid 40s. Afternoon
temperatures Monday will struggle to get out of the 50s with upper
40s possible over Wayne, Choctaw and northern Clarke counties. /08

SHORT TERM /Monday night Through Wednesday night/...Overnight lows
Monday night are expected to fall into the 30s except low 40s along
the immediate coast. Temperatures fall to near to below freezing
west of the I-65 corridor. Fair skies prevail on Tuesday as deep
layer subsidence dominates vertical motions. Cold air advection
though will keep area temperatures far cooler than climatological
norms for this time of year ranging from upper 40s to low 50s over
more northern interior locations to generally mid 50s closer to the
coast.

Continued cold air advection coupled with efficient radiational
cooling Tuesday night will provide for more widespread freezing
temperatures to develop with only sites along the immediate coast
expected to remain a little above. High temperatures Wednesday climb
into the upper 40s and low 50s.  Overnight lows Wednesday are
expected to fall to near to below freezing over inland locations
and mid to upper 30s closer to the coast. /08

LONG TERM /Thursday Through Sunday/...High pressure centered
from the Mid-South Wednesday moves shifts east to the Western
Atlantic Thursday, resulting in a return flow and a moderation in
temperatures. The chance of showers and perhaps a few storms
increases over the weekend with another frontal passage possible
Sunday. /08

MARINE...A line of thunderstorms followed by a cold front will
push southeastward across the marine area this afternoon through
evening. Some storm along this line may become strong to severe and
produce hail, damaging straight line winds and a possible tornado
through early this evening. A moderate to strong northerly flow will
follow in the wake of the front creating hazardous conditions for
small craft. Offshore flow continues through mid week, but gradually
diminishes. By late week a light, more east to southeasterly flow is
expected to develop over the marine area. /08

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 AM CST Monday for ALZ265-266.

FL...High Rip Current Risk until 6 AM CST Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until noon CST Monday for GMZ650-655-670-
     675.

     Small Craft Advisory until noon CST Monday for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 3, 8:21 PM CST, 7 hours 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
821 PM CST Sun Mar 3 2019

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-050230-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
821 PM CST Sun Mar 3 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A light freeze will likely impact interior portions of southeast
Mississippi and southwest Alabama by early Tuesday morning, and
across most locations along and north of the Interstate 10 corridor
by early Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ265-266-FLZ202-204-206-050230-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
821 PM CST Sun Mar 3 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 AM CST MONDAY...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A moderate risk of rip currents will continue along the Alabama and
northwest Florida panhandle beaches Monday through Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-050230-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
821 PM CST Sun Mar 3 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Small craft operators should exercise caution tonight as northerly
winds of 15 to 20 knots are expected behind a passing cold front.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Small craft operators should exercise caution Monday morning as
northerly winds of 15 to 20 knots continue.

GMZ650-655-670-675-050230-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
821 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

 Small Craft Advisory.

GMZ631-632-050230-
Southern Mobile Bay-Mississippi Sound-
821 PM CST Sun Mar 3 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

 Small Craft Advisory.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 4:19 AM CSTFreeze WatchMOBGeorge, Greene, Perry, Stone, Wayne24 hr
Mar 3, 6:33 PM CSTSpecial Marine WarningMOB57 min

Nearby

Freeze Warnings in Alabama, 2019Freeze Warnings in Mississippi, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.